Citalopram - side effects

anyone know how long these side affects will last - very tired, nausea in the morning, almost passing out. shaking in the legs and rapid heart rate, loss of appetite

please note I've gone from 10mg every other day back to 20mg a day due to an anxious period. Citalopram has previously been amazing for me but didn't feel these side effects last time

5 Replies

oldestnewest
  • Can you not reduce the dose,after time,our bodies can react differently to drugs hence the need to not take them for too long/

  • yes I reduced from 20mg to 10mg last time with no issues, I was on 10mg every other day with plans to wean off until this anxiety hit me (moved away from UK)

  • Its different for every individual, when I was on that I had migraines and had to come off it after a month cos I couldnt take no more, others will say they had no side effects. I went on to prozac and noticed ive had alot more side effects the second time around, maybe thats something to do with it? X

  • have those side effects since gone down? thanks for the response - I'm hoping this won't last long

  • hi anxiousant, i think you need to persevere with the tablets and the side effects will settle dowm but it might be a few weeks. I am om them and am feeling a lot better than i did a month ago. also you can't just stop taking them. I have been told you need to stay on them for 6 months after you feel better ortherwise you could have a relapse. Hang on in their and try to stay possitive. x

You may also like...